# SDR DALA2023052604190

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 88,056 hours, 16,170 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 BURNING PLASTIC SMELL REPORTED FROM SEAT 55B PAX ENTERTAINMENT SYSTEM. POWERED DOWN IFE AND SMELL DISSIPATED. CORRECTIVE ACTION: REPLACED USB PORT ON MONITOR AT SAET 55B PER B767 AMM 23-34. OPS CHK GOOD. OK FOR SVC. (4796316)
